Aceclo Plus Tablet

70.00

15 tablets in 1 strip

MANUFACTURED BY

Aristo Pharmaceuticals Pvt Ltd
SALT COMPOSITION
Aceclofenac (100mg) + Paracetamol/Acetaminophen (325mg)
Category:

Description

Aceclo Plus Tablet is a combination medicine which helps in relieving pain. It works by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.

Aceclo Plus Tablet should be taken in the dose and duration advised by your doctor. Depending on the severity of your underlying illness, your doctor will decide the precise dose. It may be taken with or without food. In case you experience stomach upset then take the medicine with food. Inform your doctor if you are also taking other medications containing paracetamol to avoid an overdose.

It may cause side effects like vomiting, difficulty sleeping, and constipation in some patients. Inform your doctor immediately if any rash or allergic reaction is observed while taking this medicine. It may also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. It should be used with caution in patients who are alcoholic or have liver or kidney disease.

USES OF ACECLO PLUS TABLET

  • Pain relief

HOW TO USE ACECLO PLUS TABLET

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Aceclo Plus Tablet may be taken with or without food, but it is better to take it at a fixed time.

HOW ACECLO PLUS TABLET WORKS

Aceclo Plus Tablet is a combination of two medicines: Aceclofenac and Paracetamol/Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).